# SDR 08FDEA00827

- Difficulty date: March 10, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: A5341076720000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT; FWD BULKHEAD AT FRAME 54;  THE CEILING PANEL ATTACH ANGLE IS   CORRODED AT RBL 166 CM 65.  REMOVED CORROSION IAW SRM 51-74-10. ORIGINAL MATERIAL THICKNESS .098. REMAINING MATERIAL .043. REMOVED .055, OUT OF LIMITS IAW SRM 53-10-00.  REMOVED ANGLE IAW SRM 51-40-21. FABBED NEW ANGLE IAW DWG A53410767. ALODINED IAW SRM 51-21-10. PRIMED AND PAINTED IAW SRM 51-23-10. PART MARKED IAW GMM 7-0-1001. INSTALLED ANGLE IAW SRM 51-40-21. MINOR REPAIR.
